# SDR QXEA2010022200121

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE IS CORRODED.  REMOVED CORRODED ANGLE, FOUND TO BE CORRODED THROUGHOUT AND BEYOND LIMITS IAW SRM 53-21-23-001-A01 PG 101, ALL WORK DONE IAW SRM 51-42-02-001-001-A01.  LOCATED AND DRILLED NEW MID CAP ANGLE IAW SRM 51-40-11-001-001-A01. INSTALLED MID CAP ANGLE ON SILL IAW SRM 51-41-02-001-001-A01.
